Medical Questions > Pregnancy Forum > Am I Pregnant Forum

discharge before I was supposed to remove my nuvaring

I think I may be having something similar going on. About five days before I was supposed to remove my nuvaring, I was spotting light brown discharge and now that I have removed it at its right time, I seem to be having my period mixed with the brown discharge on top of a decent amount of clotting. Should I be concerned?
Did you find this post helpful?
|

User Profile
replied December 1st, 2015
Welcome to e health forum.

There is no need to be worried as your findings are more likely to be due to minor side effects associated with the use of any form of hormonal contraceptives (including Nuvaring)

All hormonal contraceptive methods (including Nuvaring) carry various forms of side effects and some women experience severe effects while others have minimal issues.

The most common side effects of any form of hormonal contraceptives include
1. Menstrual irregularities , Spotting.
2. premenstrual syndrome,
3.. headache ,migraine,
4. Breast pain, tenderness OR discomfort,
5. nausea, vomiting and
6. abdominal pain, discomfort and / or tenderness.
7. weight gain

The possibility that a individual user has specific side effect is highly variable.

Most of these side effects are more common during the first 3 months of using the pills. But they resolve on themselves and no specific treatment or change of medication is needed for minor changes.
|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Am I Pregnant , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.